MathSciNet Relay Station
MathSciNet bibliographic data
MR767151 (86f:62015) 62B99 (62E20)
McCullagh, Peter Local sufficiency. Biometrika 71 (1984), no. 2, 233–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement